Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

No periods, have PCOS. Prescribed Meprate. What is the problem?

Hi, my periods were rugular, i have been diagnoised with PCOS , however for last 2 months i have not got my periods and my doc has prescribed me MEPRATE tab twice for 5 days, its been 6 after having the final dose of meprate but still now i ahve not got my periods.. please tell me what could be the problem or can it be so that am pregnant? Please help dear doc...
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
I have gone through your complaints.
As you are saying You are diagnosed with PCOS and having regular periods, and now no periods since 2 months and on 5 days mepate and past 6 days sice last drug taken .nothing to worry.usually withdrawl bleed wil be seen in 5 days sometimes in some people it may take 5-10 days .to think of pregnacy few early pregnancy simptoms if are there like early morning nausea ,vomiting and breast tendreness.if they are there go for urine pregnancy strip test at home.if no symptoms or udine pregnancy test negative consult the Dr for may be helpful.
Thank you
Answered: Fri, 15 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor